MathSciNet Relay Station
MathSciNet bibliographic data
MR1300841 (95j:20033) 20F32 (20F10 53C23 57M07)
Alonso, Juan M.; Bridson, Martin R. Semihyperbolic groups. Proc. London Math. Soc. (3) 70 (1995), no. 1, 56–114.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement